# SDR ASAA2013100896139

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,013 hours, 6,773 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT FOUND ATA 28-41001, LEG 18, NO FMC DATA ON FQIS.  ACFT GROUNDED.  IAW THE 737-NG 28-41 TASK 812 IN THE FIM, FAULT IS INTERMITTENT AS NOTED BY A PASS DURING THE GROUND TEST PROCEDURE, ACFT IS OK FOR SERVICE.
